The Sheaf of the Groups Formed by Topological Generalized Group over Topological Spaces


ASLAN H., EFE H.

GAZI UNIVERSITY JOURNAL OF SCIENCE, vol.31, no.4, pp.1202-1211, 2018 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 31 Issue: 4
  • Publication Date: 2018
  • Journal Name: GAZI UNIVERSITY JOURNAL OF SCIENCE
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.1202-1211
  • Gazi University Affiliated: Yes

Abstract

In the present paper, we show how to construct an algebraic sheaf by means of the toplogical generalized group defined by Molaei in [1] by considering both homotopy and sheaf theory.